Title

Leader Election in Rings with Bounded Multiplicity (Short Paper)

Document Type

Conference Proceeding

Publication Date

11-1-2016

Publication Title

International Symposium on Stabilization, Safety, and Security of Distributed Systems

Volume

2016

First page number:

1

Last page number:

6

Abstract

We study leader election in unidirectional rings of homonym processes that have no a prioriknowledge on the number of processes. We show that message-terminating leader election is impossible for any class of rings KkKk with bounded multiplicity k≥2k≥2. However, we show that process-terminating leader election is possible in the sub-class U∗∩KkU∗∩Kk, where U∗U∗ is the class of rings which contain a process with a unique label.

Language

english

UNLV article access

Share

COinS